| Catalog Number |
SRM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Clarification to b3: partial date of (b)(6) 2025.Reason for reoperation: capsular contracture baker grade unknown.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.